Yes, it seems to be if you're feeling worse, it's actually working, as I've been told. The trick is building up to 20 slowly. You've been on it for a while now...you shouldn't have any problem bumping up to 20...because your body has been on 10 mgs for weeks now.
Believe me, I'm extremely sensitive to medications.... 10MGs is a subclinical dosage. There are rare cases where 10 MGs can work...but you've been on that dose a while....so time to bump.
If you have the 10 mgs capsules, you can do it this way: Open one of the 10 mg capsules and pour half out to take with your other 10 mg so it will be roughly 15 mgs...do that for a week or so, then take 2 10mg capsules and you'll be at 20 You can do this! (oh, put the poured part of the capsule in applesauce..it doesn't really taste that bad. )
Ooh thanks! I'm still waiting for my new psychiatrist to contact me (phone, email, smoke signal, something..) so I can ask him about it too. :) I was even thinking maybe since they had me start with 1 pill every other day and then go up to 1 pill a day (to get my body used to it), it might make sense to do 1 every other day and 2 every other day to ease my body into taking 2 (but my mom said that wouldn't work so I don't know lol). I'll ask him about trying to go up to 15 mg for a week and seeing how that works out.. I don't like applesauce so I'll have to use some peanut butter or something. ;)
All I know is that when I went up to 2 a day (which lasted 5 days), I was MISERABLE. Waking up at 3AM with the worst nausea of my life is no fun.. lol. I lost almost 20 lbs in a week because all I could get myself to eat was saltines and plain tortilla chips.. So I hope the new psychiatrist can offer me a new solution so I can try to stay on the Prozac (especially if it's gonna start helping lol). It was after I went back to 10 mg that my anxiety got soooo much worse omg. I don't know if it was at all related, but that was what I noticed!!
Smoke signal here!
I would think every other day at 10 mgs...you could go to every day at 10 mgs...then...every other day at 20 mgs....
But, remember the Pepto Bismol for the nausea! And if you can, get a benzo for the temporary insomnia.
Seems that Prozac was working until you went back down to 10 mgs, right?
It's always worse in the beginning. I learned my lesson. I'm not stopping Prozac again.
Also, another thing that works for nausea are those things people use for motion sickness. When I ran out of Pepto one night, I put those SeaBands on. Worked like a charm.
I have a friend who sleeps with them on. (My acupuncturist told me that the point for nausea is also the same point meridian for anxiety). Double bonus there.